Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 8 found articles
 
 
  Geometric Entropy, Wave Functionals, and Fermions
 
 
Title: Geometric Entropy, Wave Functionals, and Fermions
Author: Larsen, F.
Wilczek, F.
Appeared in: Annals of physics
Paging: Volume 243 (1995) nr. 2 pages 19 p.
Year: 1995
Contents:
Publisher: Academic Press
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands